Abstract and Applied Analysis

Hyers-Ulam Stability of Polynomial Equations

M. Bidkham, H. A. Soleiman Mezerji, and M. Eshaghi Gordji

Full-text: Open access

Abstract

We prove the Hyers-Ulam stability of the polynomial equation a n x n + a n 1 x n 1 + + a 1 x + a 0 = 0 . We give an affirmative answer to a problem posed by Li and Hua (2009).

Article information

Source
Abstr. Appl. Anal., Volume 2010 (2010), Article ID 754120, 7 pages.

Dates
First available in Project Euclid: 1 November 2010

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1288620785

Digital Object Identifier
doi:10.1155/2010/754120

Mathematical Reviews number (MathSciNet)
MR2728602

Zentralblatt MATH identifier
1201.39012

Citation

Bidkham, M.; Soleiman Mezerji, H. A.; Gordji, M. Eshaghi. Hyers-Ulam Stability of Polynomial Equations. Abstr. Appl. Anal. 2010 (2010), Article ID 754120, 7 pages. doi:10.1155/2010/754120. https://projecteuclid.org/euclid.aaa/1288620785


Export citation